American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Volker Runde. Erratum to ``A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal''. Trans. Amer. Math. Soc. 367 (2015) 751-754.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang. Weak amenability of commutative Beurling algebras. Proc. Amer. Math. Soc. 142 (2014) 1649-1661.
Abstract, references, and article information   
View Article: PDF

[3] H. G. Dales, A. T.-M. Lau and D. Strauss. Banach algebras on semigroups and on their compactifications. Memoirs of the AMS 205 (2010) MR 2650729.
Book volume table of contents   

[4] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Colin C. Graham and Anthony T. M. Lau. Relative weak compactness of orbits in Banach spaces associated with locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 1129-1160. MR 2262845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wlodzimierz Bak and Andrzej Hulanicki. Remarks on spectra and $L^1$ multipliers for convolution operators. Proc. Amer. Math. Soc. 134 (2006) 1467-1472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. G. Dales and A. T.-M. Lau. The second duals of Beurling algebras. Memoirs of the AMS 177 (2005) MR 2155972.
Book volume table of contents   

[10] Colin C. Graham. A B.A.I. proof of the non-Arens regularity of $L^1(\mathcal G)$. Proc. Amer. Math. Soc. 133 (2005) 163-165. MR 2085165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Colin C. Graham. Local existence of $\mathcal{K}$-sets, projective tensor products, and Arens regularity for $A(E_{1}+\dots +E_{n})$. Proc. Amer. Math. Soc. 132 (2004) 1963-1971. MR 2053967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sandy Grabiner. Weak$^{*}$ properties of weighted convolution algebras. Proc. Amer. Math. Soc. 132 (2004) 1675-1684. MR 2051128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mats Anders Olofsson. Absolutely continuous measures on non quasi-analytic curves with independent powers. Proc. Amer. Math. Soc. 129 (2001) 515-524. MR 1797134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Filali. Finite-dimensional left ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 2325-2333. MR 1487366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Filali. Finite-dimensional right ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 1729-1734. MR 1473666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Osamu Hatori. Measures with natural spectra on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 2351-2353. MR 1443389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ajit Iqbal Singh. Completely positive hypergroup actions. Memoirs of the AMS 124 (1996) MR 1355035.
Book volume table of contents   

[19] Sadahiro Saeki. On square-preserving isometries of convolution algebras . Trans. Amer. Math. Soc. 346 (1994) 707-718. MR 1276936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul L. Patterson. Involutions on algebras arising from locally compact groups . Proc. Amer. Math. Soc. 121 (1994) 739-745. MR 1185273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William C. Connett, Clemens Markett and Alan L. Schwartz. Convolution and hypergroup structures associated with a class of Sturm-Liouville systems . Trans. Amer. Math. Soc. 332 (1992) 365-390. MR 1053112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul L. Patterson. Characterizations of algebras arising from locally compact groups . Trans. Amer. Math. Soc. 329 (1992) 489-506. MR 1043862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Colin C. Graham, Anthony T. M. Lau and Michael Leinert. Continuity of translation in the dual of $L\sp \infty(G)$ and related spaces . Trans. Amer. Math. Soc. 328 (1991) 589-618. MR 1014247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sin-ei Takahasi and Osamu Hatori. Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem . Proc. Amer. Math. Soc. 110 (1990) 149-158. MR 1017008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William C. Connett and Alan L. Schwartz. Product formulas, hypergroups, and the Jacobi polynomials. Bull. Amer. Math. Soc. 22 (1990) 91-96. MR 1003862.
Abstract, references, and article information   
View Article: PDF

[26] F. Ghahramani, A. T. Lau and V. Losert. Isometric isomorphisms between Banach algebras related to locally compact groups . Trans. Amer. Math. Soc. 321 (1990) 273-283. MR 1005079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William C. Connett and Alan L. Schwartz. Analysis of a class of probability preserving measure algebras on compact intervals . Trans. Amer. Math. Soc. 320 (1990) 371-393. MR 961620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jesús Gil de Lamadrid and Loren N. Argabright. Almost periodic measures. Memoirs of the AMS 85 (1990) MR 979431.
Book volume table of contents   

[29] William C. Connett and Alan L. Schwartz. A Hardy-Littlewood maximal inequality for Jacobi type hypergroups . Proc. Amer. Math. Soc. 107 (1989) 137-143. MR 961411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alan L. Schwartz. Correction to: ``Classification of one-dimensional hypergroups'' . Proc. Amer. Math. Soc. 107 (1989) 285. MR 979213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2